# SDR AALA202204126859

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 3,590 hours, 1,435 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS DAMAGED (DOOR IS STUCK). FOUND METAL TRIM HITTING DOOR FRAME. REWORKED METAL OPERATIONS CHECK GOOD OK FOR SERVICE.
